# SDR ASAA2016040216198

- Difficulty date: April 2, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 30,339 hours, 9,287 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C7062
- Condition: Failed
- Location: Ee Bay
- Part time: 30,322 hours, 9,283 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT ILLUMINATED AFTER TOUCHDOWN.  ACFT GROUNDED. BITE SHOWS AUX BATTERY CHARGER INOPERATIVE, CONFIRMED.  R & R AUXILIARY BATTERY CHARGER IAW AMM 24-31-31.  OPS CHECK GOOD.
